It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 Showing 1 - 20 of 86 for accutane hair growth. (0.004 seconds)


... I know this is an old thread, but it's the only thing I have found about Accutane hair growth as opposed to loss... Sometime between my last months on Accutane and the end of treatment I noticed some facial hair growth. ... (6 replies)
... Accutaine can cause hair loss. ... (4 replies)
... If you have severe acne, are overweight, and have excessive hair growth, you could have Polycystic Ovary Syndrome (PCOS). During high school, I had so much acne, that I didn't want to go to school anymore. I was so very very close to doing Accutane, until I went to see an Endocrinologist, and she diagnosed me with PCOS. She immediatley put me on a water pill, and... (2 replies)

... and then WAY too low a dosage of Accutane for about six to nine month. That was the first drug that had a noticeable effect... ... (1 replies)
... You can search for some earlier posts and you can see that I like many others had the same questions as you, "Will the hair grow back? ... (3 replies)
... it all depends on who you are. if you have cystic acne, most people have noticed on men it has to do with hair growth. when my facial hair came in i had it horribly. ... (1 replies)
... It's vital that Accutane users have their bodies examined frequently while they're taking it. ... (20 replies)
... Yes her doctor was correct it can increase hair growth and make a womans voice deeper. However, those are the negative side effects, among a few others, and most women never experience those side effects. ... (6 replies)
... t worry. My derm knows, but I truly don't think he knows A LOT about accutane! He told my mom that Its common and I should use rogaine. He said it will make the hair grow back twice as fast. She didn't ask about the dry skin or lips. ... (10 replies)
... Do not worry, If your hair stopped falling out, then that means your body is healing. YOu will get better, just never take that dangerous accutane again. YOUr body is defenitley healing. I think the rapid change in weather has caused your skin to become so dry. ... (7 replies)
Accutane...
Apr 3, 2005
... to stop all the oil that my face produces...i am kinda scared cuase some of the side effects i read about...here are some, and if you have had these from taking accutane plz tell your story, also did u have to mention accutane to your derm or did they, and how bad were you at the time? ... (4 replies)
... I've been on accutane for 3 months now. I've noticed that after showers I have a lot of strains of hair laying in the bottom of the tub. Nothing major though. ... (3 replies)
... I had a lot of blotchy underskin blemishes and some surface pimples. I had very uneven skin tone. My skin was quite oily and now off accutane, it's still oily but maybe not AS oily as it was. I only needed 4 months to clear up what I had. If I use nioxin shampoo, will I have to rely on it to have a lot of hair, or does it just help to restore it? What about my lips and skin? I... (27 replies)
... accutane does not cause depression, if you got depressed while on accutane bahamagirl, as you said it might have been because you broke out worse. i am sorry that happened to you. ... (6 replies)
... Just reading through some of the possible effects of accutane, i came across an effect I didn't quite understand. Below, it says Herpes!? What does that mean? How can herpes be a side effect of accutane, what is the relationship between the two? Side effects may include: Abnormal hair growth or loss, allergic reaction, bleeding gums, blood in urine, bowel... (4 replies)
... It's okay. My doctor said it just takes time for hair follicles to re-build. I hope so. I am seriously depressed. I'm going on an anti depressant! (7 replies)
... I got my period when I was 13, and also got excess hair in the genital area... I even had to stop swimming because it got so bad and I was so embarassed. ... (17 replies)
... Anyone ever got more hair growth on Accutane? ... (2 replies)
... well i have never been on accutane so i don't know...Skin is always repairing itself so your dry skin will most likely heal, your hair is harder to tell... ... (7 replies)
... YES! I have exactly the same problem. I took accutane on and off for 2 years and towards the end noticed a slight increase in fine blonde hairs on the sides of my face. ... (6 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 06:11 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!